# SDR 29GA93871020312A

- Difficulty date: February 3, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 31,690 hours, 37,854 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2064
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS COWLING ATTACH BRACKET WELD AREA CRACKS AND ENGINE MOUNT ATTACH POINTS WELD AREA CRACKS.  PERFORMED WELD REPAIR TO ENGINE TRUSS ATTACH BRACKETS WELD AREAS AND ENGINE MOUNT ATTACH POINTS WELD AREAS IN ACCORDANCE WITH FAA APPROVED DATA.
